现代科学出版社
期刊
会议
图书
作者:Rupesh Tiwari
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.70-73现代科学出版社
摘要:We introduce and study the notion of almost \((\omega)\) paracompactness, also some results on almost \((\omega)\) compact spaces are proved.
作者:Saurabh Manro
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.69-69现代科学出版社
摘要:The aim of this note is to point out errors in Theorem 4.1 and hence in Corollary 4.1 of the paper [1] proved in fuzzy metric spaces. We also rectify errors in both results.
作者:Hariwan Zikri Ibrahim
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.61-68现代科学出版社
摘要:The purpose of this paper is to introduce the new concepts namely, α-g-closed, pre-g-closed, semi-g-closed, b-g-closed, β-g-closed, α-g-open, pre-g-open, semi-g-open, b-g-open and β-g-open sets in ditopological texture spaces. The relationships between these classes of sets ...
作者:A. D Nezhad , S. ‎Shahriyari
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.43-55现代科学出版社
摘要:‎In this paper we follow the work of J‎. ‎A‎. ‎Alvarez Lopez and X‎. ‎M‎. ‎Masa (The problem 31.10 ) given in [1]. ‎The purpose of this work is to study the new concepts of pseudomonoids‎. ‎We also obtain some interesting results‎.
作者:V. Inthumathi , M. Maheswari , A. Anis Fathima
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.56-60现代科学出版社
摘要:In this paper, the notions of pairwise \(\delta_{\mathcal{I}}\)-semi-continuous functions and pairwise \(\delta_{\mathcal{I}}\)-semi-irresolute functions are introduced and investigated in ideal bitopological spaces.
作者:N. Selvanayaki , Gnanmbal Ilango
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.38-42现代科学出版社
摘要:In this paper, we introduce the notions of \(\alpha grw\)-separated sets and \(\alpha grw\)-connectedness in topological spaces and study some of their properties in topological spaces
作者:V. A. Khan , Mohd Shafiq , Rami Kamel Ahmad Rababah
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.28-37现代科学出版社
摘要:In this article we introduce and study \(I\)-convergent sequence spaces \(\mathcal{S}^{I}(M)\), \(\mathcal{S} ^{I}_{0}(M)\) and \(\mathcal{S}^{I}_{\infty}(M)\) with the help of compact operator \(T\) on the real space \(\mathbb{R}\) and an Orlicz function \(M\). We study some top...
作者:H. M. Abu-Donia , Mona Bakri
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.9-19现代科学出版社
摘要:In this paper we introduced two new classes of sets in bitopological spaces, the first type is weaker than \(ij\)-\(\Omega\)-closed sets namely, \(ij\)-\(\Omega^{^{*}}\)-closed sets, and the second type called \(ij\)-\(\Omega^{^{**}}\)-closed sets which lies between the class of ...
作者:Hariwan Zikri Ibrahim
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.20-27现代科学出版社
摘要:The purpose of this present paper is to study some new classes of sets by using the open sets and functions in topological spaces. For this aim, the notions of \(\delta^{*}\)-open, \(\delta\)-\(\delta^{*}\)-\(\alpha\)-open, \(\delta\)-\(\delta^{*}\)-preopen, \(\delta\)-\(\delta^{...
作者:Hariwan Z. Ibrahim
来源:[J].Journal of Advanced Studies in Topology, 2014, Vol.6 (1), pp.1-8现代科学出版社
摘要:In this paper, the author introduce and study new notions of continuity, compactness and stability in ditopological texture spaces based on the notions of \(\alpha\)-\(g\)-open and \(\alpha\)-\(g\)-closed sets and some of their characterizations are obtained.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×